Nexpar Syrup 100 ml

Nexpar   ||   View more products from Nexpar
  • Best Before: Sep 2025
  • Country of Origin: India
  • Generic Name: Paracetamol 250mg/7.5ml
  • Manufacturer Details
  • Seller Information:

About Nexpar Syrup:

Nexpar Syrup belongs to the group of mild analgesics (pain killer) and antipyretic (fever-reducing) medicine indicated to ease mild to moderate pain and reduce fever.

Each 7.5 ml of Nexpar Syrup contains Paracetamol 250 mg.

Paracetamol exerts analgesic and antipyretic effects by peripheral blockage of pain impulse generation and inhibition of the hypothalamic heat-regulating centre, respectively. It also exhibits weak anti-inflammatory activity by the inhibition of prostaglandin synthesis.

Use of Nexpar Syrup:

Nexpar Syrup is prescribed to ease mild to moderate pain and reduce fever. It is also used for the treatment of conditions including headache, backache, toothache, and common colds.

Usage Direction of Nexpar Syrup:

  •   Nexpar Syrup is intended for oral use only, in a dose and direction as prescribed by the physician.
  •   Nexpar Syrup is for paediatric use only.
  •   Use a measuring cup for correct dosing.
  •   Do not skip or stop the medicine without the physician’s advice.
  •   Do not consume more than the prescribed quantity.

Precaution & Related information of Nexpar Syrup:

  •   If hypersensitive or allergic to Nexpar Syrup, inform the physician immediately.
  •   If found any other complications, inform the physician immediately.
  •   The Physician should be well informed when concomitant consumption of this suspension with any other medicines or supplements.
  •   The maximum daily dose should not to be exceed.
  •   Keep out of reach of children.

Storage condition of Nexpar Syrup:

  •   Store at a temperature not exceeding 30°C. Protect from light.